Simple deterministic machines

Khanh, N. T.: Simple deterministic machines. Acta cybernetica, (5) 4. pp. 423-440.(1982)

[img] Cikk, tanulmány, mű
cybernetica_005_numb_004_423-440.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1982
Volume: 5
Number: 4
Page Range: pp. 423-440
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 440. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12328

Actions (login required)

View Item View Item